MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. CARELINK; PROGRAMMER, PACEMAKER
Model Number 2067L
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 01/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that at the end of a ventricular threshold test, the programmer's stylus pen was lifted off the screen but instead of immediately returning to programmed parameters, the testing parameters remained for several seconds causing extended loss of capture.The patient became symptomatic and lightheaded and was steadied as the programmed outputs resumed.It was indicated that it was a probability that the telemetry link between the radiofrequency head and the device was interrupted and the end command for the threshold test was delayed.The programmer and radiofrequency head remain in use.No further patient complications have been reported as a result of this event.

Brand Name
CARELINK
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7417276
Report Number2182208-2018-00542
Device Sequence Number13692937
Product Code KRG
UDI-Device Identifier00721902290138
UDI-Public00721902290138
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2067L
Device Catalogue Number2067L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age88 YR